| Model Number |
H74939171060440 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 6.0 x 40, 40cm mustang balloon was advanced for dilation.However, during the procedure, it was noted that the balloon ruptured.The device was removed without any problem using the normal method, and the procedure was completed with this device.There were no patient complications as a result of this event, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit g4 - premarket / 510(k) #: k141521, k141597 device analysis findings: upon receipt at our post market quality assurance laboratory, a visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 23mm in length and extended from a position 6mm proximal of the proximal markerband to approximately 16mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the mustang device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.